I suspect I have something serious going on, probably B12 or sodium imbalances in my body, or worse, because my eyes are stark red.
So, I just cheated, if that's the right word, on SAD foods, to get B12 and sodium up. Then I took more B12 pills, but no go, since I've been taking them consistently.
My face and arms feel numb. Sometimes I can't feel my legs. My head feels numb, I have brain fog. My vision is blurry. It's been like this for 2-3 days. Should I visit the emergency room, or what? I'm freaking out, you guys, I don't care what your suggestions are, just tell me what to do that WORKS.
And before you all start on me, NO, I am NOT hypoglycemic. If anyone suggests it, or anorexia, thanks but kindly post it to someone who needs the help.
Clearly you are in a state of panic and should consult a medical physician as soon as possible. Get off the computer and don't read anymore replies. Go to the hospital or to a doctor immediately.
I'd love to, but I need to justify this with more than panic, so I am seeking a "second" opinion, so to speak. My finances for a hospital visit really aren't that high, so I need to know if this is serious.
I forgot to mention I also experienced irregular heart beats and my limbs falling asleep to the point where I could not wake them for a 15 full minutes. And it was more of a numb asleep than a "pained"/tingling asleep, if you can understand the difference.
I can't tell you now whether or not you should go to a doctor immediately, I know that during the end of last summer I was experiencing what I believe now to be b12 issues and when I was in the garden squatting down for short periods, if I were to stand up and walk I would nearly fall over and my whole body would be numb and tingly from it for a few seconds afterwards. I eventually got some b12 sublinguals.
Sodium should also be relatively easy to cure by ingesting more salt, but according to wikipedia, the syptoms are:
Symptoms of hyponatremia include nausea and vomiting, headache, confusion, lethargy, fatigue, appetite loss, restlessness and irritability, muscle weakness, spasms, or cramps, seizures, and decreased consciousness or coma.
That is how I feel now. How long did you wait before getting treated, and is everything now completely reversed? I am worried that if I wait, the symptoms will become permanent, and I don't know that I can handle that.
Check out chronic hyponatremia...I drink enough water to unbalance my levels beyond safety. My only worry is that too much salt at one time will make it worse, and I already ate as much as I think is safe.
You had symptoms like mine or hyponatremia?
I have symptoms like yours. My legs are "cramping" or "numbing"--a weird combination of both, because there is no pain, which is my main point to get across. I just feel...dead, or asleep, but no pain, except in my headache.
But I have been taking sublinguals, at the recommended levels, except in a smaller daily dose vs. larger non-daily dose. So it can't be that?! And the onset was very sudden--within a few days, it's gotten bad, with no prior symptoms other than the red eyes, but I thought that was low just DHA or low omega-3s?
The body is able to make DHA out of other fats, I don't fully understand the process but it is able to make all of the fatty acids it needs as long as you have enough fat.
As Harley said, if you get B12 injections, his recommendation is 1000mcg a day for 7 days, then once a week then once a month or so. If you are taking sublinguals you will need to take more than 1 pill a day to meet that, probably 3-5 if they are 1000mcg as not much of the pill will be absorbed. If you are taking oral b12, you will absorb no more than 100mcg a day no matter how many you take.
The common single pill dosage for sublinguals is 500mcg, 1000mcg and 5000mcg. I take several 1000mcg a day right now, according to medical science, you can't really overdose on b12.